On existence of bounded solutions on real axis R of linear systems of generalized ordinary differential equations

Malkhaz Ashordia;


Effective sufficient conditions are established for existence of bounded solutions satisfying the Nicoletti condition of the systems of linear generalized ordinary differential equations on the real axis. There are given the method of the construction of such solutions. The sufficient conditions of the existence of unique solution and of positiveness of that are established as well. As particular case, there are investigated the problem of existence of bounded solutions.

Vol. 24 (2023), No. 1, pp. 63-79
DOI: 10.18514/MMN.2023.3821

Download: MMN-3821